Open Access
Translator Disclaimer
2018 On misspecifications in regularity and properties of estimators
Oleg V. Chernoyarov, Yury A. Kutoyants, Andrei P. Trifonov
Electron. J. Statist. 12(1): 80-106 (2018). DOI: 10.1214/17-EJS1385


The problem of parameter estimation by the continuous time observations of a deterministic signal in white Gaussian noise is considered. The asymptotic properties of the maximum likelihood estimator are described in the asymptotic of small noise (large signal-to-noise ratio). We are interested in the situation when there is a misspecification in the regularity conditions. In particular it is supposed that the statistician uses a discontinuous (change-point type) model of signal, when the true signal is continuously differentiable function of the unknown parameter.


Download Citation

Oleg V. Chernoyarov. Yury A. Kutoyants. Andrei P. Trifonov. "On misspecifications in regularity and properties of estimators." Electron. J. Statist. 12 (1) 80 - 106, 2018.


Received: 1 June 2017; Published: 2018
First available in Project Euclid: 12 January 2018

zbMATH: 06825054
MathSciNet: MR3745584
Digital Object Identifier: 10.1214/17-EJS1385

Primary: 62G10 , 62M02
Secondary: 62G20

Keywords: change-point type model , maximum likelihood estimator , misspecification , regularity conditions


Vol.12 • No. 1 • 2018
Back to Top